Top
10
Doctor insights on: I Haven T Been Eating Right And Now I Feel Horrible

Share
3

3
I tried eating different things today that i was craving, (microwaveable foods) i'm 12wks & never got sick. I feel horrible now. Could it be the food?

I tried eating different things today that i was craving, (microwaveable foods) i'm 12wks & never got sick. I feel horrible now. Could it be the food?

Food Combination did: Yes, probably the food combination did it. With pregancy, many women get food cravings that may make no sense to anyone, except the person eating the combination that can lead to indigestion. So, wait a bit until it's digested, and stay away from processed, greasy foods, as those are the hardest to digest, and stick to something more organic, vegetable or fruit based, and grass fed meats, and egg. ...Read more

4

4
Had open "rue en y" in 2005, very successful, (265 lbs to 125). Now, sudden gain of 25 lb/2 wks, have horrible stomach pains aftr eating & v hungry?

Had open "rue en y"  in 2005, very successful,  (265 lbs to 125).  Now, sudden gain of 25 lb/2 wks, have horrible stomach pains aftr eating & v hungry?

Go to a GI doctor: You may have a marginal ulcer which is an ulcer that develops at the connection of your gastric pouch and the jejunum. You need to have an upper endoscopy to diagnose it. Therefore, you need to see a gastroenterologist. ...Read more

6

6
Hard as a rock node behind ear for almost 6 months now. I feel horrible. So many symptoms. What test should I get and why is this happening?

Hard as a rock node behind ear for almost 6 months now. I feel horrible. So many symptoms. What test should I get and why is this happening?

Go Tomorrow to Doc: Symptoms and an enlarged, hard, unresolving lymph node needs prompt evaluation to ensure it is not a cancer (lymphoma). It likely will need to be excised and taken to the lab for cell analysis. You also will likely need blood testing. Don't sit on this. It must be evaluated sooner rather than later. ...Read more

9

9
I've been taking testo boost for a few days now and my mood has been horrible. Is this a side effect?

I've been taking testo boost for a few days now and my mood has been horrible. Is this a side effect?

LOW T EVAL: STOP TESTO BOOST. Low T Evaluation and diagnosis of cause is critical. It needs a through workup exam/labs/testiciular US/ and potentially a brain MRI. You will need regular Monitering of testosterone and PSA levels . Follow up with a through PCP and endocrine consult. Low T can cause symptoms of male menopause =ANDROPAUSE. Including anxiety/depression/insomnia. Normal T is not treated. ...Read more

10

10
Iv been using an hotwater bottle on my back for a while now Iv got this horrible brown mark and this pat few week Iv started to get clusters of spots ?

Iv been using an hotwater bottle on my back for a while now Iv got this horrible brown mark and this pat few week Iv started to get clusters of spots ?

Need more info: From your description it sounds like you may have "burned" the skin on your back if the water in the hot water bottle was too hot. This may happen especially if done for a prolonged period of time. Stop use of the hot water bottle, apply a gentle skin cream containing aloe daily. If you see no improvement in a week you should consult with your family physician and find the cause of your back pain ...Read more

See 1 more doctor answer